Effective cowsik-nori theorem for edge ideals

Marilena Crupi, Giancarlo Rinaldo, Naoki Terai, Ken ichi Yoshida

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

Let R = K[x1, . . ., xn] be a polynomial ring over a field K. Let I = I(G) ⊆ R be the edge ideal of a graph G. We show that I is complete intersection if R/Il is Cohen-Macaulay for some l ≥ height I. This strengthens the Cowsik-Nori theorem in the case of edge ideals.

Original languageEnglish
Pages (from-to)3347-3357
Number of pages11
JournalCommunications in Algebra
Volume38
Issue number9
DOIs
Publication statusPublished - 2010
Externally publishedYes

Keywords

  • Cohen-macaulay
  • Complete intersection
  • Edge ideal
  • Polarization
  • Simplicial complex
  • Symbolic powers

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Effective cowsik-nori theorem for edge ideals'. Together they form a unique fingerprint.

Cite this